Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/7723
Title: The eigenvalue complementarity problem
Authors: Júdice, Joaquim 
Sherali, Hanif 
Ribeiro, Isabel M. 
Issue Date: 2007
Citation: Computational Optimization and Applications. 37:2 (2007) 139-156
Abstract: Abstract In this paper an eigenvalue complementarity problem (EiCP) is studied, which finds its origins in the solution of a contact problem in mechanics. The EiCP is shown to be equivalent to a Nonlinear Complementarity Problem, a Mathematical Programming Problem with Complementarity Constraints and a Global Optimization Problem. A finite Reformulation–Linearization Technique (Rlt)-based tree search algorithm is introduced for processing the EiCP via the lattermost of these formulations. Computational experience is included to highlight the efficacy of the above formulations and corresponding techniques for the solution of the EiCP.
URI: http://hdl.handle.net/10316/7723
DOI: 10.1007/s10589-007-9017-0
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf370.1 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

50
checked on Nov 8, 2019

WEB OF SCIENCETM
Citations

49
checked on Nov 7, 2019

Page view(s) 50

394
checked on Nov 20, 2019

Download(s) 20

534
checked on Nov 20, 2019

Google ScholarTM

Check

Altmetric

Dimensions


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.